# SDR P5CA0501309

- Difficulty date: January 20, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 60,230 hours, 11,495 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Module
- Part number: 69B461728
- Part serial: D00201
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BODY GEAR STEERING LIGHT ILLUMINATED, PRIMARY AND ALTERNATE.  REPLACED BGS MODULE PER MM 32-53-00.  ALL OPS & IND, OK PER 32-53-00.
